MathSciNet Relay Station
MathSciNet bibliographic data
MR1067114 60F05 (60B10)
Peligrad, Magda On Ibragimov-Iosifescu conjecture for $\phi$-mixing sequences. Stochastic Process. Appl. 35 (1990), no. 2, 293–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement